Constrained Infinite-Horizon Model Predictive Control for Fuzzy-Discrete-Time Systems

Full text for this resource is not available from the Research Repository.

Xia, Yuanqing, Yang, Hongjiu, Shi, Peng and Fu, Mengyin (2010) Constrained Infinite-Horizon Model Predictive Control for Fuzzy-Discrete-Time Systems. IEEE Transactions on Fuzzy Systems, 18 (2). pp. 429-436. ISSN 1063-6706


The problem of constrained infinite-horizonmodel-predictive control for fuzzy-discrete systems is considered in this paper. New sufficient conditions are proposed in terms of linear-matrix inequalities. Based on the optimal solutions of these sufficient conditions at each sampling instant, we design both parallel-distributed compensation and nonparalleldistributed compensation state-feedback controllers, which can guarantee that the resulting closed-loop fuzzy-discrete system is asymptotically stable. In addition, the fuzzy-feedback controllers meet the specifications for the fuzzy-discrete systems with both input and output constraints. Numerical examples are presented to demonstrate the effectiveness of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TFUZZ.2010.2043441
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19947, discrete-time system, linear-matrix inequality (LMI), model-predictive control (MPC), parallel-distributed compensation (PDC), Takagi–Sugeno (T–S) fuzzy system
Citations in Scopus 93 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login